Open Access
Translator Disclaimer
2013 Fixed Points of Multivalued Nonself Almost Contractions
Maryam A. Alghamdi, Vasile Berinde, Naseer Shahzad
J. Appl. Math. 2013(SI21): 1-6 (2013). DOI: 10.1155/2013/621614

Abstract

We consider multivalued nonself-weak contractions on convex metric spaces and establish the existence of a fixed point of such mappings. Presented theorem generalizes results of M. Berinde and V. Berinde (2007), Assad and Kirk (1972), and many others existing in the literature.

Citation

Download Citation

Maryam A. Alghamdi. Vasile Berinde. Naseer Shahzad. "Fixed Points of Multivalued Nonself Almost Contractions." J. Appl. Math. 2013 (SI21) 1 - 6, 2013. https://doi.org/10.1155/2013/621614

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1271.54071
MathSciNet: MR3090602
Digital Object Identifier: 10.1155/2013/621614

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI21 • 2013
Back to Top